[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
:: Volume 22, Issue 1 (12-2017) ::
Andishe 2017, 22(1): 17-26 Back to browse issues page
A New Generalization of the Gompertz distribution
Shahram Yaghoobzadeh *
Payame Noor University
Abstract:   (5090 Views)

‎In this paper‎, ‎a new distribution of the three-parameter lifetime model called the Marshall-Olkin Gompertz is proposed on the basis of the Gompertz distribution‎. ‎It is a generalization of the Gompertz distribution having decreasing failure rate and can also be increasing and bathtub-shaped depending on its parameters‎. ‎The probability density function‎, ‎cumulative distribution function‎, ‎hazard rate function and some mathematical properties of this model such as‎, ‎central moments‎, ‎moments of order statistics‎, ‎Renyi and Shannon entropies and quantile function are derived‎. ‎In addition‎, ‎the maximum likelihood of its parameters method is estimated and this new distribution compared with some Gompertz distribution generalizations by means of a set of real data‎. 

Keywords: ‎Lindely linear cost function‎, ‎normal distribution‎, ‎posterior distribition‎, ‎posterior risk‎.
Full-Text [PDF 841 kb]   (1421 Downloads)    
Type of Study: Research | Subject: Special
Received: 2016/11/22 | Accepted: 2017/12/16 | Published: 2017/12/16
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA


XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Yaghoobzadeh S. A New Generalization of the Gompertz distribution. Andishe 2017; 22 (1) :17-26
URL: http://andisheyeamari.irstat.ir/article-1-463-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 22, Issue 1 (12-2017) Back to browse issues page
مجله اندیشه آماری Andishe _ye Amari
Persian site map - English site map - Created in 0.05 seconds with 35 queries by YEKTAWEB 4700